# SDR IPXA2017031615201

- Difficulty date: February 20, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: AEA0218501
- Condition: Cracked
- Location: Lt Mlb Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WW TRAPEZOID PANEL IS CRACKED AT BS 1441-1461 LBL 31.5 Z-56.  REPAIRED THE PANEL IAW SRM 53-40-12, REPAIR 3, FIG. 201.
